# SDR DALA2025101707599

- Difficulty date: October 12, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 59,349 hours, 42,860 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 9547 OIL FUMES PRESAENT IN COCKPIT AND FORWARS GALLEY WITH APU RUNNING AND LEFT PACK IN AUTO. COCKPIT SMELLED OF FRESH OIL & GALLEY SMELLED OF BURNED POPCORN. CORRECTIVE ACTION: CLEAN AND BURN OUT THE PNEMATIC HIGH PRSSEURE DUCTING PER B717 AMM 21-51. OPERATE THE LEFT AND RIGHT AIR CONDITIONING SYSTEM WITH BOTH ENGINE OPERATING PER B717 AMM 21-00. OPS CK GOOD. (7586100)
